Classification of positive solutions of semilinear elliptic equations with Hardy term

Pages: 31 - 39, Issue special, November 2013

 Abstract        References        Full Text (393.7K)          

Soohyun Bae - Hanbat National University, Daejeon 305-719, South Korea (email)

1 S. Bae, On positive solutions of nonlinear elliptic equations with Hardy term, Mathematical analysis and functional equations from new points of view (Kyoto, 2010). RIMS Kôkyûroku No. 1750 (2011), 77-82.
2 S. Bae, On the elliptic equation $\Deltau+Ku^p=0$ in $\mathbbR^n$, Discrete and Conti. Dyn. Syst., 33 (2013), 555-577.       
3 S. Bae, Separation structure of positive radial solutions of a semilinear elliptic equation in $\mathbbR^n$, J. Differential Equations, 194 (2003), 460-499.       
4 S. Bae and T. K. Chang, On a class of semilinear elliptic equations in $\mathbbR^n$, J. Differential Equations, 185 (2002), 225-250.
5 L. A. Caffarelli, B. Gidas and J. Spruck, Asymptotic symmetry and local behavior of semilinear elliptic equations with critical Sobolev growth, Comm. Pure Appl. Math., 42 (1989), 271-297.       
6 W. Chen and C. Li, Classification of solutions of some nonlinear elliptic equations, Duke Math. J., 63 (1991), 615-622.       
7 D. Damanik, D. Hundertmark and B. Simon, Bound states and the Szegő condition for Jacobi matrices and Schrödinger operators, J. Funct. Anal., 205 (2003), 357-379.       
8 W.-Y. Ding and W.-M. Ni, On the elliptic equation $\Delta u+K u^{(n+2)/(n-2)} = 0$ and related topics, Duke Math. J., 52 (1985), 485-506.       
9 B. Gidas and J. Spruck, Global and local behavior of positive solutions of non-linear elliptic equations, Comm. Pure Appl. Math., 23 (1981), 525-598.       
10 Q. Jin, Y. Li and H. Xu, Symmetry and asymmetry: the method of moving spheres, Adv. Differential Equations, 13 (2008), 601-640.       
11 D. D. Joseph and T. S. Lundgren, Quasilinear Dirichlet problems driven by positive sources, Arch. Rational Mech. Anal., 49 (1973), 241-269.       
12 P. Karageorgis and W. A. Strauss, Instability of steady states for nonlinear wave and heat equations, J. Differential Equations, 241 (2007), 184-205.       
13 N. Korevaar, R. Mazzeo, F. Pacard and R. Schoen, Refined asymptotics for constant scalar curvature metrics with isolated singularities, Invent. Math., 135 (1999), 233-272.       
14 Y. Li, Asymptotic behavior of positive solutions of equation $\Delta u + K(x)u^p=0$ in $\mathbbR^n$, J. Differential Equations, 95 (1992),304-330.       
15 Y. Li and W.-M. Ni, On conformal scalar curvature equation in $\mathbbR^n$, Duke Math. J., 57 (1988), 895-924.       
16 Y. Liu, Y. Li and Y. Deng, Separation property of solutions for a semilinear elliptic equation, J. Differential Equations, 163 (2000), 381-406.       

Go to top